# SDR 95FDEA00214

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47908
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE APU FIRE LIGHT ILLUMINATED INTERMITTENTLY DURING FLIGHT.  IT ALSO ILLUMINATED DURING TAKEOFF OUT OF MEM.  FOUND APU FIRE LIGHT ASSY RETAINER PIN MISALIGNED, REMOVED AND REPLACED LIGHT ASSY.  OPS CKD GOOD.
